# SDR F3LA2018030600292

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7642
- Aircraft time: 2,781 hours, 1,143 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: B11953
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FIRST OFFICER'S OXYGEN MASK BLEW HOSE OFF.  CREW DECLARED EMERGENCY AND DECENDED.  ON ARRIVAL, THE OXYGEN MASK WAS SWAPPED WITH 4TH OBSERVER`S SEAT IAW AMM-35-12-41.   THE AIRCRAFT RETUNED TO SERVICE.
